# SDR SWIA202157722

- Difficulty date: February 23, 2021
- Submitted: April 23, 2021
- Operation: Air carrier
- Aircraft: N611SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10035
- Aircraft time: 43,046 hours, 31,760 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Fairing
- Condition: Damaged
- Location: Pax Door Hinge
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR HINGE FAIRINGS 141AL AND 141BL HAVE ELONGATED HOLES     (C-CHECK RO 4/21/2021)    ORDERED AND RECEIVED NEW PAX DOOR HINGE FAIRINGS 141AL AND 141BL ( SEE CONTINUATION CARD FOR DETAILS)
